# SDR AALA202406181727

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 41,276 hours, 17,565 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE, HYDRAULIC SYSTEM-A ELECTRICAL 2 OVERHEAT LIGHT ILLUMINATED CORRESPONDING WITH ELECTRICAL BURNING ODOR ASSOCIATED. FOUND CONNECTOR (D2664) ON EMDP"A" TO BE FAULTY AND DAMAGED. REMOVE AND REPLACED CONNECTOR. OPERTIONAL AND NO ODOR DETECTED. PER SWPM 20-61-00.
